Association between competition and obligate mutualism in a chemostat - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Biological Dynamics Year : 2009

Association between competition and obligate mutualism in a chemostat

Abstract

In this paper, we consider a simple chemostat model involving two obligate mutualistic species feeding on a limiting substrate. Systems of differential equations are proposed as models of this association. A detailed qualitative analysis is carried out. We show the existence of a domain of coexistence, which is a set of initial conditions in which both species survive. We demonstrate, under certain supplementary assumptions, the uniqueness of the stable equilibrium point which corresponds to the coexistence of the two species.
No file

Dates and versions

hal-00858541 , version 1 (05-09-2013)

Identifiers

Cite

Miled El Hajji, Jérôme Harmand, Hédia Chaker, Claude Lobry. Association between competition and obligate mutualism in a chemostat. Journal of Biological Dynamics, 2009, 3 (6), pp.635 - 647. ⟨10.1080/17513750902915978⟩. ⟨hal-00858541⟩
153 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More